MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF VENTRICULAR PORT, 16 MM, SIDE INLET; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR

MEDTRONIC NEUROSURGERY CSF VENTRICULAR PORT, 16 MM, SIDE INLET; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR
Model Number 44010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, when the device was depressed, it was found that there was leakage.The device was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the cause of the leak was unknown, but it was stated that there may be a leak in the reservoir.
 
Additional Manufacturer Narrative
The returned port met the requirements for leak testing.There was proteinaceous debris observed within the interior and exterior of the port.The returned catheter was patent and met the requirements for leak testing.All ports and catheters are 100% inspected at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF VENTRICULAR PORT, 16 MM, SIDE INLET
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVENTRICULAR
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7448123
Report Number2021898-2018-00206
Device Sequence Number19346251
Product Code LKG
UDI-Device Identifier00643169497108
UDI-Public00643169497108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K874468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number44010
Device Catalogue Number44010
Device Lot NumberE34897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/25/2018
05/16/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/03/2018
05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient Weight30